# SDR UF6A990943

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - DENT ON THE LEFT SIDE OF AIRCRAFT AFT OF FORWARD PASSENGER DOOR.  MAINTENANCE REPAIRED DENT BY BLENDING AND INSTALLING STIFFENER.  ALL WORK WAS DONE IAW BAE ATP SRM 51-20-01, 51-30-01, AND 51-60-01.  (M)
